# SDR AALA20150830010

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 46,385 hours, 19,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8 DEF EMER LIGHT WIRES NEED TO BE REATTACHED.  CONNECTED EPL AT SEAT 8 DEF IAW CHAP 20-72-07.  OPERATIONALLY CHECKED GOOD IAW WC J1877CC-0004.
